# SDR DALA2024070106641

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Perforated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 PERFORATION ON ACCESS PANEL 192KB BELLY FAIRING AT LOWER FUSELAGE. CORRECTIVE ACTION: REPAIRED PER ER/A 592345-14 REV. ORIGINAL. (0418528)
